# SDR 2007UALA03132

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 58,658 hours, 34,536 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK FELL OUT OF HOLDER WHEN DOOR WAS OPENED.  SLIDE DID NOT DEPLOY.
